Paramuna [Paracetamol]

Drug brand Paramuna is being manufactured and marketed by Immuna Life Sciences. The main active ingredient or salt in this drug is Paracetamol. This drug comes in the form of Syrup. The general packing available for this medicine consists of 60 ml and is priced at Rs 25.00 (arround $0.35 US Dollar)
Generic :Paracetamol
Pharma Company :Immuna Life Sciences
Brand Label :Paramuna
Preparation Type :Syrup
Single Dose :5 ml
Composition :Paracetamol-125 mg
Pack Size/Qty/Vol :60 ml
Price Unit :Rs 2.08
Price Pack :Rs 25.00 INR (arround $0.35 US Dollar)

Drug details for Paramuna

Paramuna - Paracetamol - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Paramuna - Paracetamol..

Search Drug Brands alphabetically